test Browse by Author Names Browse by Titles of Works Browse by Subjects of Works Browse by Issue Dates of Works
       

Advanced Search
Home   
 
Browse   
Communities
& Collections
  
Issue Date   
Author   
Title   
Subject   
 
Sign on to:   
Receive email
updates
  
My Account
authorized users
  
Edit Profile   
 
Help   
About T-Space   

T-Space at The University of Toronto Libraries >
University of Toronto at Scarborough >
Computer and Mathematical Science >
Mathematics >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1807/9930

Title: Support Varieties and Cohomology over Complete Intersections
Authors: Buchweitz, Ragnar-Olaf
Avramov, Luchezar L.
Keywords: Support Varieties
Cohomology over complete Intersections
Issue Date: 5-Jun-2000
Publisher: Springer-Verlag
Citation: Inventiones Mathematicae; vol. 142, Number 2( 2000) ; pgs. 285-318
Abstract: No Abstract.
Description: Archived from publishers website:http:/www/springerlink.metapress.com
URI: http://hdl.handle.net/1807/9930
ISSN: 0020-9910
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
Support varieties and cohomology over complete intersections.pdf285.73 kBAdobe PDF
View/Open

Items in T-Space are protected by copyright, with all rights reserved, unless otherwise indicated.

uoft